# SDR 08FDEA03303

- Difficulty date: August 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00503
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR COND COMPT FOUND DEEP WEAR ON FRAME.  REPAIRED AREA IAW SRM 53-00-00 FIG 4A VOL I.
